# SDR SWAA2023050825699

- Difficulty date: April 10, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EMERGENCY LIGHTS BATTERY PACK M1675 FOR USE ON A/C 8574 **CORRECTED FAULT DESCRIPTION **REMOVE EMERGENCY LIGHTS BATTERY PACK M1675 FOR USE ON A/C 8527<[01] REMOVED BATTERY PACK M1675 IAW AMM 33-51-06-960-805 STEP E. (1 - 4);[02] INSTALLED SERVICEABLE EMERGENCY BATTERY INTO M1675 AND TESTED PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[03] VERIFIED CORRECTIVE ACTIONS STEP 2.
